# SDR 98ZZZX58

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999TD
- Make and model: Amtr LONGEZ
- Aircraft serial: 1546
- Engine: Lyc IO360A1B6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 2524054
- Condition: Corroded
- Location: Fuel Injection
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ACFT ENGINE LOST POWER FOLLOWING A ONE 'G' POSITIVE MANEUVER.  INVESTIGATION FOUND FUEL INJECTION SERVO WAS HANGING UP.  SUSPECT CORROSION AND LACK OF LUBE.
